# SDR SWAA040854

- Difficulty date: March 21, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 51,496 hours, 44,938 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG BEAM FITTING AT D-HOLE CRACKED.  REMOVED AND REPLACED LT MLG FITTING PER ER.
